Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eminem1023

really need some good advice

Recommended Posts

ive been on accutane since may starting at 80 mgs for the first four and then 40 mg for the nest one and ive been on 20 mg since i would like to know if my derm knows what hes doing if this will have greater effect on clear skin ive been clear since the end of month three but my ib was so terrible worse acne ive ever had, ive never had any big gross zits but ive had moderate pimples and this month i havent had any zits but likw two little almost look like pimple slash maybe cut myslef shaving i dunno, it might be because lately ive been putting on aveeno lotion that doesnt say non comodegenic and self tanning lotion on my face because of lack of color, do i have anything to worry about should i stop with the lotions what should i do? what do you think? any help is very much appreciated thank u

Share this post


Link to post
Share on other sites

You should be really careful with your face while on accutane. Just apply non comedonic moisturiser and nothing that isn't nescessary.

Share this post


Link to post
Share on other sites

yes tanning lotion is bad for your skin

also isn't it really obvious, especially on a guy?

Share this post


Link to post
Share on other sites

The ingredients of the tanning lotion might be a problem.

Also check the ingredients of the Aveeno moisturizer with the following two lists to see if the lotion might have problematic ingredients.

http://www.zerozits.com/Articles/acnedetect.htm#inglist

http://www.facerealityskincare.com/img/Por...Skin%20Care.pdf

If either one is a problem, give it up and go with something else. What's the doc's plan for your course? That's almost seven months now, right? Are you going for a cumulative dosage total at a low dose, or what?

Share this post


Link to post
Share on other sites

thanks ill look into it, its not so obvious because for some reason i think being on accutane makes it barely work i have to like lather a bunch on and i barely look darker the next day wich i kinda like its like just enough for color. im not sure my doc says towards the end of ur course going on a lower dosage helps the body get off it and makes the lasting effects better i guess

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×